# SDR P5CA202008110280

- Difficulty date: August 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,309 hours, 21,580 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Part number: 97980612
- Part serial: 1269C
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.   REMOVED AND REPLACED THE SURGE CONTROL VALVE IAW AMM 49-53-01,  BITE CHECKED GOOD. OPS CHECKED GOOD.
